This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
i am trying to figure out the best way to get rid of an opiate addiction i was on this forum reading and so far seem like saboxin (suboxone) is the best bet just lookin for some feed back....i just want this to be over
It didn't work for me -- that said - there are many people that frequent here that swear by it.
My issue was I would vomit on Suboxone - something I never did with full-opiates. Leaving meetings to vomit is not an option for me -- than again, neither is losing my job because I have to go to rehab.
Since you've researched it - you may have already been here, but:
I have been on Suboxin for about a year and a half and I swear by it, I have heard that it will irritate the stomach in some cases and it is probably because you have to dissolve the pills under your tounge and some people cannot tolerate that taste. I have found it to be extremely effective and I do not crave opiates.
suboxone has several advantages over full opioid agonists.therapeutic doses of sub mean that only 2 out of the 3 endorphin receptor sites are occupied.these are the delta and kappa while the mu(the really feel good one)remains vacant.what this means is that our bodies can start producing natural endorphins again,a process made redundant when we abuse full opioid agonists.longterm opiate use negates natural production of endorphins.this makes the final leap to full abstainance easier.
i dont have access to this sub something that people mention..I have done this tappering and I have done this c.t....I'm finishing up day one once again.....
I believe in alot of Vitamins...Teas....and such as the Thomas recipice...I dont belive that anything makes wd go away...but I think things do help to lesson.....
I was on suboxone for a 5 month period. I took my last dose 10 days ago. If you want a blunt answer to my feelings on the drug here it is. Again, these are my feelings alone. It was great because it took all the widthdrawels away and cravings away. You feel like you have a new lease on life. The only problem for me is that I realized I just changed one pill to another. I found that if I would not take the suboxone I was back in w/ds. Suboxone is a opiate also. As I have stated before on this forum, I would only take suboxone for the shortest period you can to help with the w/ds. Then start educating yourself on your addiction and focusing on your recovery. I never felt like I was anywhere near recovery while I was on suboxone. Suboxone is a tool we should use for our recovery, but it should never be considered the answer.
very well said by all. I have to agree with everyone here and it was just what I needed to hear tonight. Before going on Suboxone, I thought it would be the answer to the problem. The first day I took it, I still thought that, then the second day came and life wasn't perfect. I slowly, throughout that day, realized that while the Suboxone was doing a wonderful job keeping me "normal" there were/are a lot of core issues that I need to deal with in order to stay clean. My doctor mandates counseling with rx. Morris, I wish you the best of luck which ever way you choose ,but my advice would be --- be realistic in expectations of choice and always find ways to better yourself. Good luck and God Bless.
I have been on Suboxen for a year or so. I started with the 8m pills and slowly tapered down to the 2m pills. I will say that this pill was great to use to get off methadone and othere opiates such as roxycodone. However it is a change from one pill to another and it is very addictive. I have used the 2m pill since august every other day. slowly started on a half of a 2m for about 20 days or so....that caused severe WD symptoms lasting well into 10 days so bad that I tried to take some other opiet to try and mast or ease my feelings....It did not work. sweating stiff joins nerve pain you name it its crushing me. The doctors dont know enough about this drug. DONT BE FOOLED!!! Suboxone is worse to get off of then most. As I write this, I'm really having a hard time with WD from Suboxsone.
Stay Away if you can you will ony get addicted to it...
You tell everyone to "Stay away if you can you will only get addicted to it" that is the most rediculious thing taht I ever heard. There are heroin addicts out there that are at risk of dieing everyday from opiates. This is actually a merical drug!!! It saves peoples lives obviously your still getting high or an addict so it is not right for you to tell people to stay away! You need to sit back and try it for a while and get some help with your addiction so you will understand how much this drug really helps you.
And for all the people taht are out there taht are on the saboxin (suboxone) I wish you the best of luck and hope that you will continue on you journey to sobriety.
I've been taking Suboxone 11 days now.
I still find it hard to believe the complete turn around my life has taken!
You should check out the Suboxone website and find out all you can so you'll know what to expect. Throwing up on Sub is common for some that still have a considerable amount of regular opiates in thier system.
Also there seems to be "quack" Sub doctors popping up everywhere!
Find a reputable Doc. in your area if you choose to take the Sub route.
I started my journal a few days before my Sub induction; if you read it from the start you can see how it's changed my life!
I hope you find something that helps you get to where you want to be.
Remember, Willpower is your strongest ally.
I wish You the best of Luck!
This is an old post. Start a new one if you want us to answer you questions. We would love to help.
carlos_fame, suboxone is extremely addicting. You are probably not overreacting. It is also very hard to get off of. It needs to be tapered slowly off of. It can be a long process.
suboxone.com or naatb.org are 2 sites that can maybe help you.
I believe that the Federal Government should open suboxone clinics just like they did for Methadone!!! In my opinion methadone only takes the place of another drug and has much worse withdrawel symptoms than opiates, (as a matter of opinion), the only other withdrawel that is worse than methadone is heroin!! If you have ever come off of heroin and then methadone, you know what I am talking about. The withdrawel symptoms from something like lortab is very uncomfortable, I agree, but you can deal with it, and if you can take saboxone- well thats all the better... I see where people say they have had withdrawels with the saboxone, but in my opinion, if you did it was a phsycological withdrawel. I mean what is out there that cannot be phsycologically addicting???? I can't think of anything. Can you? Our mind is a powerful thing, and if we are not strong minded- we can do some serious damage to ourselves. WE ARE OUR OWN WORST ENEMY!!!! Stay strong and you can do this if you put yourself in the right frame of mind, and just ask our CREATOR to help you and guide you, and HE WILL!!!!!!
i have chronic pain , I cant tolerate opiates anymore Suboxone seems to really help with the pain , if i have to be on something why not this ? for me its cheap and legal. if there are long term effects , i guess il'l cross that bridge later
This is a addiction forum you posted at so many negative views on sub are from people getting on it to get off of other opiates. There is a pain management forum here on med help that you may find useful. There's a lot of great information there on dealing with chronic pain.
I have used subs many times to get off heroin, and it def works, but i would only recommed that u use it in detox only, not maintience...its rough to get off of, and u will still be addicted to an opiate
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.